# SDR CALA2014043090938

- Difficulty date: April 27, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 40,510 hours, 17,481 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTING INOPERATIVE.  STARTING AT SEAT ROW 1B.  FWD FLOOR PROXIMITY LIGHT ASSEMBLY INOPERATIVE ON SEAT 1 A - B.  REPLACED LIGHT AT 1B.
